Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 783136, 14 pages
http://dx.doi.org/10.1155/2011/783136
Research Article

Stability Analysis of Three-Species Almost Periodic Competition Models with Grazing Rates and Diffusions

1Institute of Applied Mathematics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Key Laboratory of Network control & Intelligent Instrument, Chongqing University of Posts and Telecommunications, Ministry of Education, Chongqing 400065, China
3Automation Institute, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
4College of Computer Science and Technology, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 10 May 2011; Accepted 2 June 2011

Academic Editor: Zhengqiu Zhang

Copyright © 2011 Chang-you Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-you Wang, Rui-fang Wang, Ming Yi, and Rui Li, “Stability Analysis of Three-Species Almost Periodic Competition Models with Grazing Rates and Diffusions,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 783136, 14 pages, 2011. https://doi.org/10.1155/2011/783136.